# SDR AALA202306018898

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 58,510 hours, 37,162 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4182
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 32,800 hours, 19,915 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WET DOG / MUSTY SMELL ON TAXI OUT AND ALSO ON DESCENT BELOW 10000 FEET. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
